# SDR DALA2021010800125

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME 16 RT SIDE, DOOR STOP 1, HOLE 3 (LOWER INBOARD HOLE) AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED INTERCOSTAL FITTING, PER A320 SRM 51-42-11 AND 51-72-11.
